# SDR QXEA9902685

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON FRAME FLANGE AT STATION 531 BETWEEN STRINGERS 30 AND 31 RT.  REMOVED LIGHT CORROSION IAW PSM 1-GEN-5, CHAPTER 4, PAGE 4-21, PARAGRAPH 8D.  FOUND WITHIN LIMITS IAW DHC-8 SRM 53-00-16, PAGE 4, TABLE 2.
